True allergies to morphine, vicodin, nsaids (hives, flushing, rashes.) is dilaudid a safe choice?

Unlikely. If you have problem with Opiates (more likely intolerances than allergies), you are more likely to have problem with Dilaudid as well. However there may be exceptions, perhaps starting at a 1/4 of the dose then gradually work the dose up may be helpful if Dilaudid is a drug you really needed.

Related Questions

Get hives, rash, flushing from morphine & vicodin & nsaids. Would dextromethophan be safe for me? Coughing literally every few seconds.

No allergy reports. Side effects are possible w/ any medication - but there are no reports I've found of allergic reactions - talk to the pharmacist if you want more advice and watch yourself carefully since you have a history. I hope you feel better soon!

Heard drug allergies r rare, yet I get hives & occas flushing from nsaids, morphine, antiobios, even benadryl! Why is this? Seems unlikely yet happens

Unlikely is not ever. Unlikely does not mean impossible. It is very possible to have drug allergies. There can be no rhyme or reason but if you are allergic to these things you cannot use them safely.

When injected w morphine, instant hives, flushing. When I take vicodin, little rashes, itching. Am I allergic, or do these types drugs just do this?

Avoidance. Of those drugs or other drugs containing codeine, which a derivative of morphine, often times it is a side effect, not a true allergic reaction, but you cannot tell which of which, if you really need those drugs and have no other alternative consult an allergist/immunologist either yourself or through your treating physician, vheck aaaai. Org or acaai. Org for an allergist in your area, goodluck.